MathSciNet Relay Station
MathSciNet bibliographic data
MR2333094 35J60 (53C21)
Chen, Szu-yu Sophie Boundary value problems for some fully nonlinear elliptic equations. Calc. Var. Partial Differential Equations 30 (2007), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement